zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A strongly convergent iterative solution of $0 \in U(x)$ for a maximal monotone operator U in Hilbert space. (English) Zbl 0288.47048

MSC:
47H05Monotone operators (with respect to duality) and generalizations
54C60Set-valued maps (general topology)
WorldCat.org
Full Text: DOI
References:
[1] Browder, F. E.: Existence of periodic solutions for nonlinear equations of evolution. Proc. nat. Acad. sci. USA 53, 1100-1103 (1965) · Zbl 0135.17601
[2] Browder, F. E.: Nonlinear elliptic boundary value problems. Bull. amer. Math. soc. 69, 862-874 (1963) · Zbl 0127.31901
[3] Browder, F. E.: Nonlinear monotone and accretive operators in Banach space. Proc. nat. Acad. sci. USA 61, 388-393 (1968) · Zbl 0167.15205
[4] Browder, F. E.: Nonlinear monotone operators and convex sets in Banach spaces. Bull. amer. Math. soc. 71, 780-785 (1965) · Zbl 0138.39902
[5] F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Symp. Pure Math., Vol. 18, Part 2, American Mathematical Society, Providence (to appear). · Zbl 0176.45301
[6] R. E. Bruck, Jr., Asymptotic convergence of nonlinear contraction semigroups in Hilbert space, J. Functional Analysis, to appear.
[7] Jr., R. E. Bruck: The iterative solution of the equation y $\epsilon x + tx$ for a monotone operator T in Hilbert space. Bull. amer. Math. soc. 79, 1258-1261 (1973) · Zbl 0275.47033
[8] Dolph, C. L.; Minty, G. J.: On nonlinear integral equations of the Hammerstein type. Nonlinear integral equations (1964) · Zbl 0123.29603
[9] Halpern, B.: Fixed points of nonexpanding maps. Bull. amer. Math. soc. 73, 957-961 (1967) · Zbl 0177.19101
[10] Minty, G. J.: Monotone (nonlinear) operators in Hilbert space. Duke math. J. 29, 341-346 (1962) · Zbl 0111.31202
[11] Minty, G. J.: On a ’monotonicity’ method for the solution of nonlinear equations in Banach space. Proc. nat. Acad. sci. USA 50, 1038-1041 (1963) · Zbl 0124.07303
[12] Petryshn, W. V.: On the extension and solution of nonlinear operator equations. Illinois J. Math. 10, 255-274 (1966)
[13] Rockafellar, R. T.: Local boundedness of nonlinear, monotone operators. Mich. math. J. 16, 397-407 (1969) · Zbl 0175.45002
[14] Rockafellar, R. T.: On the maximal monotonicity of subdifferential mappings. Pacific J. Math. 33, 209-216 (1970) · Zbl 0199.47101
[15] Schwartz, J. T.: Nonlinear functional analysis. (1969) · Zbl 0203.14501
[16] Vainberg, M. M.: On the convergence of the method of steepest descent for nonlinear equations. Sibirsk. mat. Z\breve{}. 2, 201-220 (1961) · Zbl 0206.14201
[17] Zarantonello, E. H.: The closure of the numerical range contains the spectrum. Bull. amer. Math. soc. 70, 771-778 (1964) · Zbl 0137.32501
[18] Zarantonello, E. H.: Solving functional equations by contractive averaging. Mathematics research center technical report no. 160 (1960)